# SDR DALA2022092006211

- Difficulty date: September 19, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 71,529 hours, 28,939 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2416347) DURING INSPECTION FOUND CORROSION ON SEVERAL POINT AT FLOOR BEAM ON STA 986.5 BTW RBL 41 TO LBL41, AT PASSENGER COMPARTMENT W2. FLOOR BEAM ON STA 986.5 BTW RBL 50 TO LBL 50, AT PASSENGER COMPARTMENT W2 WAS REPAIRED PER. ERA 601683-14 REV. ORIGINAL SECTION I: PERMANENT REPAIR AND PRI 601683-14 REV. 2.
